# SDR WX0A071021

- Difficulty date: December 9, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 5936663505
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, AFT RT TIE DOWN TRACK IS CORRODED FROM F/S 1211 TO 1320.  RERMOVED, FABRICATED AND RE-INSTALLED NEW CARGO TRACK RT STA 1212 - 1322/ LONG 28R, IAW MD80, SRM 51-10-4, 51-30-1.
